Distribution of zeros of the Husimi function in a realistic Hamiltonian molecular system

Arranz Saiz, Francisco Javier; Borondo Rodríguez, Florentino y Benito Zafrilla, Rosa Maria (1996). Distribution of zeros of the Husimi function in a realistic Hamiltonian molecular system. "Physical Review E", v. 54 (n. 3); pp. 2458-2464. ISSN 2470-0045. https://doi.org/10.1103/PhysRevE.54.2458.

Descripción

Título: Distribution of zeros of the Husimi function in a realistic Hamiltonian molecular system
Autor/es:
  • Arranz Saiz, Francisco Javier
  • Borondo Rodríguez, Florentino
  • Benito Zafrilla, Rosa Maria
Tipo de Documento: Artículo
Título de Revista/Publicación: Physical Review E
Fecha: 1 Septiembre 1996
Volumen: 54
Materias:
Escuela: E.T.S. de Ingeniería Agronómica, Alimentaria y de Biosistemas (UPM)
Departamento: Ingeniería Agroforestal
Grupo Investigación UPM: Sistemas Complejos GSC
Licencias Creative Commons: Reconocimiento - No comercial - Compartir igual

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (168kB) | Vista Previa

Resumen

In this paper we numerically check the validity of a theory on the distribution of zeros of the Husimi function due to Leboeuf and Voros [J. Phys. A 23, 1765 (1990)] for the integrability or chaoticity of a dynamical system in conditions which are not covered in the original proof. Our results for a generic Hamiltonian model for the LiCN molecule indicate also that in this case the conclusions of these authors hold. We have also found that this criterion is related to that proposed by Stratt, Handy and Miller based on the nodal complexity of the wave function [J. Chem. Phys. 71, 9911 (1979)]. Also, for scarred states there is a relation between the positions of the zeros and the fixed points of the Poincaré map corresponding to the scarring periodic orbit, which is the main result of the paper.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
Gobierno de EspañaPB92-0181Sin especificarSin especificarSin especificar

Más información

ID de Registro: 49368
Identificador DC: http://oa.upm.es/49368/
Identificador OAI: oai:oa.upm.es:49368
Identificador DOI: 10.1103/PhysRevE.54.2458
URL Oficial: https://journals.aps.org/pre/abstract/10.1103/PhysRevE.54.2458
Depositado por: Profesor contratado doctor Francisco Javier Arranz Saiz
Depositado el: 05 Feb 2018 08:09
Ultima Modificación: 05 Feb 2018 08:09
  • GEO_UP4
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • InvestigaM
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM